Alert archive / Wyoming / Winter Storm Warnings in 2006

Winter Storm Warning 8, NWS Cheyenne, WY

October 16, 2006

NWS Cheyenne, WY issued this winter storm warning at Oct 16, 2006, 2:04 PM MDT. It took effect at Oct 17, 2006, 6:00 AM MDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 16, 2006, 2:04 PM MDT (20:04 UTC)
In effect from
Oct 17, 2006, 6:00 AM MDT
Expired
Oct 18, 2006, 4:29 AM MDT
In force
22 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 162004
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
204 PM MDT MON OCT 16 2006

...WINTER STORM EXPECTED TUESDAY AND TUESDAY NIGHT...

.A WINTER STORM WILL MOVE ACROSS SOUTHEAST WYOMING MAINLY ON
TUESDAY AND TUESDAY NIGHT. SNOW WILL BEGIN TO FALL IN THE HIGHER
ELEVATIONS TONIGHT WITH THE BRUNT OF THE STORM EXPECTED TUESDAY
AFTERNOON AND TUESDAY NIGHT. SNOWFALL AMOUNTS IN EXCESS OF 12
INCHES ARE POSSIBLE IN THE MOUNTAINS. IN THE LOWER ELEVATIONS 2 TO
4 INCHES OF SNOW COULD FALL.

WYZ063-066-171100-
/O.UPG.KCYS.WS.A.0008.061017T1200Z-061018T1800Z/
/O.NEW.KCYS.WS.W.0008.061017T1200Z-061018T1200Z/
SNOWY RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK
204 PM MDT MON OCT 16 2006

...WINTER STORM WARNING IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT
WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL BEGIN LATE TONIGHT INTO TUESDAY MORNING WITH THE BRUNT
OF THE STORM EXPECTED TUESDAY AFTERNOON AND NIGHT. ABOVE 7500
FEET TOTAL SNOWFALL COULD REACH 8 TO 12 INCHES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ064-171100-
/O.UPG.KCYS.WS.A.0008.061017T1200Z-061018T1800Z/
/O.NEW.KCYS.SN.Y.0008.061017T1200Z-061018T1200Z/
NORTH LARAMIE RANGE-
INCLUDING THE CITY OF...GARRETT
204 PM MDT MON OCT 16 2006

...SNOW ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM MDT
WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW WILL BEGIN LATE TONIGHT INTO TUESDAY MORNING WITH THE BRUNT
OF THE STORM EXPECTED TUESDAY AFTERNOON AND NIGHT. ABOVE 7500 FEET
TOTAL SNOWFALL COULD REACH 4 TO 8 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JR
4 follow-up statements
000 
WWUS45 KCYS 171107
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
507 AM MDT TUE OCT 17 2006

...WINTER STORM EXPECTED TUESDAY AND TUESDAY NIGHT...

.A WINTER STORM WILL MOVE ACROSS SOUTHEAST WYOMING TUESDAY AND
TUESDAY NIGHT. SNOW WILL CONTINUE TO FALL IN THE HIGHER ELEVATIONS
THIS MORNING...WITH THE HEAVIEST SNOW FALL EXPECTED THIS AFTERNOON
AND TONIGHT. SNOWFALL AMOUNTS IN EXCESS OF 12 INCHES ARE POSSIBLE
IN THE MOUNTAINS. 3 TO 5 INCHES OF SNOW IS POSSIBLE IN THE
LARAMIE VALLEY AND FOOTHILLS OF THE LARAMIE RANGE BY WED MORNING.

WYZ063-066-171915-
/O.CON.KCYS.WS.W.0008.061017T1200Z-061018T1200Z/
SNOWY RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK
507 AM MDT TUE OCT 17 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FOR THE SNOWY RANGE AND
THE SOUTHERN LARAMIE RANGE UNTIL 6 AM WEDNESDAY.  

SNOW WILL CONTINUE TO FALL IN THE MOUNTAINS TODAY...WITH THE
HEAVIEST SNOWFALL OCCURRING DURING THIS AFTERNOON AND EVENING. 
ABOVE 7500 FEET TOTAL SNOWFALL COULD REACH 7 TO 14 INCHES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ065-067-069-171915-
/O.EXB.KCYS.SN.Y.0008.061018T0000Z-061018T1200Z/
LARAMIE VALLEY-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...LARAMIE...WHEATLAND...GUERNSEY...
CHEYENNE
507 AM MDT TUE OCT 17 2006

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MDT
WEDNESDAY. 

RAIN WILL CHANGE TO SNOW DURING BY AFTERNOON ACROSS THE AREA. THE
HEAVIEST SNOW WILL OCCUR TONIGHT WITH SNOW ACCUMULATIONS OF 3 TO
5 INCHES BY WEDNESDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ064-171915-
/O.CON.KCYS.SN.Y.0008.061017T1200Z-061018T1200Z/
NORTH LARAMIE RANGE-
INCLUDING THE CITY OF...GARRETT
507 AM MDT TUE OCT 17 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT FOR THE NORTHERN LARAMIE RANGE
UNTIL 6 AM WEDNESDAY MORNING.

SNOW WILL CONTINUE TO FALL ACROSS THE AREA TODAY...WITH THE
HEAVIEST SNOWFALL OCCURRING THIS AFTERNOON AND EVENING. SNOW
ACCUMULATIONS OF 5 TO 8 INCHES CAN BE EXPECTED BY EARLY WEDNESDAY
MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
DAUGHERTY
000 
WWUS45 KCYS 171823
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1223 PM MDT TUE OCT 17 2006

...WINTER STORM CONDITIONS EXPECTED THIS AFTERNOON AND TONIGHT...

.A WINTER STORM WILL MOVE ACROSS SOUTHEAST WYOMING THIS AFTERNOON
AND TONIGHT. SNOW WILL CONTINUE TO FALL IN THE HIGHER ELEVATIONS
WITH THE HEAVIEST SNOW FALL EXPECTED THIS AFTERNOON AND TONIGHT.
SNOWFALL AMOUNTS IN EXCESS OF 12 INCHES ARE POSSIBLE IN THE
SOUTHERN MOUNTAINS. 3 TO 5 INCHES OF SNOW IS POSSIBLE IN THE
LARAMIE VALLEY AND FOOTHILLS OF THE LARAMIE RANGE BY WEDNESDAY
MORNING.

WYZ063-066-181200-
/O.CON.KCYS.WS.W.0008.000000T0000Z-061018T1200Z/
SNOWY RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK
1223 PM MDT TUE OCT 17 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY. 

SNOW WILL CONTINUE TO FALL IN THE MOUNTAINS TODAY...WITH THE
HEAVIEST SNOWFALL OCCURRING DURING THIS AFTERNOON AND EVENING.
ABOVE 7500 FEET TOTAL SNOWFALL COULD REACH 7 TO 14 INCHES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ064-181200-
/O.CON.KCYS.SN.Y.0008.000000T0000Z-061018T1200Z/
NORTH LARAMIE RANGE-
INCLUDING THE CITY OF...GARRETT
1223 PM MDT TUE OCT 17 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. 

PERIODS OF SNOW WILL CONTINUE TO FALL ACROSS THE AREA TODAY...WITH
THE HEAVIEST SNOWFALL OCCURRING THIS AFTERNOON AND EVENING. SNOW
ACCUMULATIONS OF 5 TO 8 INCHES CAN BE EXPECTED BY EARLY WEDNESDAY
MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ065-067-069-181200-
/O.CON.KCYS.SN.Y.0008.061018T0000Z-061018T1200Z/
LARAMIE VALLEY-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...LARAMIE...WHEATLAND...GUERNSEY...
CHEYENNE
1223 PM MDT TUE OCT 17 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
MDT WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
MDT WEDNESDAY. 

PERIODS OF LIGHT TO MODERATE SNOW WILL PERSIST OVER THE AREA
THROUGH TONIGHT. THE HEAVIEST SNOW WILL OCCUR LATE THIS AFTERNOON
AND TONIGHT WITH SNOW ACCUMULATIONS OF 3 TO 5 INCHES BY WEDNESDAY
MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KCYS 180019
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT TUE OCT 17 2006

...WINTER STORM CONDITIONS CONTINUES TONIGHT...

.A WINTER STORM WILL CONTINUE TO MOVE ACROSS SOUTHEAST WYOMING
TONIGHT. SNOW WILL FALL IN THE HIGHER ELEVATIONS WITH THE
HEAVIEST SNOW FALL EXPECTED TO CONTINUE THROUGH THE LATE EVENING
AND OVERNIGHT. SNOWFALL AMOUNTS IN EXCESS OF 12 INCHES ARE
POSSIBLE IN THE SOUTHERN MOUNTAINS. 3 TO 5 INCHES OF SNOW IS
POSSIBLE IN THE LARAMIE VALLEY AND FOOTHILLS OF THE LARAMIE RANGE
BY WEDNESDAY MORNING.

WYZ063-066-181200-
/O.CON.KCYS.WS.W.0008.000000T0000Z-061018T1200Z/
SNOWY RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK
619 PM MDT TUE OCT 17 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY. 

SNOW WILL CONTINUE TO FALL IN THE MOUNTAINS THIS EVENING...WITH
THE HEAVIEST SNOWFALL OCCURRING IN THE EARLY EVENING. SPOTTERS AND
MOUNTAIN LODGES REPORTED 6 TO 8 INCHES OF SNOWFALL HAD FALLEN BY 5
PM MDT. TOTAL SNOWFALL ACCUMULATIONS OF 10 TO 15 INCHES ABOVE
7500 FEET CAN BE EXPECTED BY WEDNESDAY MORNING. MOTORISTS ARE
URGED TO USE CAUTION AS SLICK ROADS DURING THE DAY WILL BECOME ICY
THROUGH THE EVENING AND VISIBILITIES WILL BE REDUCED TO A MILE IN
SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WYZ064-065-067-069-181200-
/O.CON.KCYS.SN.Y.0008.000000T0000Z-061018T1200Z/
NORTH LARAMIE RANGE-LARAMIE VALLEY-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...LARAMIE...WHEATLAND...
GUERNSEY...CHEYENNE
619 PM MDT TUE OCT 17 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. 

SNOW WILL CONTINUE TO FALL THROUGH THE EVENING...WITH THE
HEAVIEST SNOWFALL OCCURRING IN THE EARLY EVENING. SPOTTERS REPORTED
UP 1 TO 2 INCHES IN THE LOWER ELEVATIONS WITH 3 TO 5 INCHES IN THE
NORTHERN LARAMIE RANGE AT 5 PM MDT. TOTAL SNOWFALL ACCUMULATIONS
OF 3 TO 5 INCHES IN THE LOWER ELEVATIONS AND 5 TO 10 INCHES IN THE
NORTHERN LARAMIE RANGE CAN BE EXPECTED BY WEDNESDAY MORNING.
MOTORISTS ARE URGED TO USE CAUTION AS SLICK ROADS DURING THE DAY
WILL BECOME ICY THROUGH THE EVENING AND VISIBILITIES WILL BE
REDUCED TO A MILE IN SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KCYS 181029
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
429 AM MDT WED OCT 18 2006

WYZ063-066-181130-
/O.CAN.KCYS.WS.W.0008.000000T0000Z-061018T1200Z/
SNOWY RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...CENTENNIAL...BUFORD...HORSE CREEK
429 AM MDT WED OCT 18 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER
STORM WARNING FOR THE SNOWY...SIERRA MADRE AND SOUTHERN LARAMIE
RANGE. SOME LIGHT SNOW WILL PERSIST EARLY THIS MORNING BUT NO
ADDITIONAL ACCUMULATION IS EXPECTED.


$$

WYZ064-065-067-069-181130-
/O.CAN.KCYS.SN.Y.0008.000000T0000Z-061018T1200Z/
NORTH LARAMIE RANGE-LARAMIE VALLEY-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...GARRETT...LARAMIE...WHEATLAND...
GUERNSEY...CHEYENNE
429 AM MDT WED OCT 18 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE SNOW
ADVISORY. ONLY A FEW FLURRIES ARE EXPECTED TO LINGER EARLY THIS
MORNING. 

$$

JLH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Oct 16, 3:25 AM MDT, 10 hours 39 minutes earlier.

Area forecast discussion, Oct 16, 3:25 AM MDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
325 AM MDT MON OCT 16 2006

.SHORT TERM...BOTH WRF AND GFS ARE IN AGREEMENT IN MOVING AN UPPER
LOW OVER WA/OR TODAY.  THIS WILL RESULT IN SW UPPER FLOW OVER THE
CWA TODAY...WITH THE STRONGEST PVA OCCURRING OVER THE WRN PORTION OF
THE AREA.  SW FLOW WILL CONTINUE TONIGHT AS THE WRF KEEPS AN UPPER
LOW AND MOVES IT INTO WRN ID.  THE GFS OPENS UP THE LOW.  BOTH
MODELS INDICATE THE UPPER TROUGH SPLITTING WITH THE NRN PORTION
MOVING ACROSS MT AND THE SRN PORTION MOVING INTO THE DESERT SW.  PVA
WL OCCUR TONIGHT OVER THE CWA AS PIECES OF ENERGY EJECT OUT OF THE
MAIN TROUGH.  THE WRF ALSO OPENS UP THE UPPER LOW...BUT NOT UNTIL
TUES MORNING.  BOTH MODELS BRING THE UPPER TROUGH AXIS INTO WESTERN
WY BY TUES EVENING.  AN INITIAL COLD FRONT WILL MOVE INTO THE WRN
PORTION OF THE CWA THIS MORNING AND WILL MOVE EAST OF THE PANHANDLE
BY MIDNIGHT TONIGHT.  A SECONDARY SURGE OF COLDER AIR WITH THE MAIN
COLD FRONT WITH THIS SYSTEM WILL RACE SOUTH ACROSS THE CWA DURING
THE DAY TUES.  WINDS WILL SHIFT TO THE NW BEHIND THE FIRST COLD
FRONT...THEN TO THE NORTH WITH THE SECOND FRONT.  WINDS WILL BE
GUSTY TUESDAY EAST OF THE LARAMIE RANGE.  LOW AND MID LEVEL MOISTURE
WILL CONTINUE TO INCREASE AS THIS SYSTEM APPROACHES AND DEEP LAYER
MOISTURE WILL BE PRESENT OVER THE MOUNTAINS.  WILL KEEP WINTER STORM
WATCH IN PLACE...BUT MOVE THE START TIME FROM 21Z TUES TO 12Z TUES.
UP TO 6 INCHES OF SNOW WILL OCCUR IN THE MOUNTAINS TUES
AFTERNOON...WITH MORE SNOW FALLING INTO THE EXTENDED PERIOD.  LOWER
ELEVATIONS OF CARBON AND ALBANY COUNTIES WILL HAVE AROUND AN INCH OR
TWO OF SNOW BY TUES EVENING.  HIGH TEMPERATURES WILL BE AROUND
NORMAL ACROSS THE CWA TODAY...THEN WILL BE FROM 15 TO 20 DEGREES
BELOW NORMAL ACROSS THE AREA ON TUESDAY.

.LONG TERM...TUE NIGHT THRU SUN...MAIN SNOW EVENT CONTINUES INTO TUE
NIGHT ACROSS THE REGION...THEN DECREASES BY WED MRNG.  WATCH
ADJUSTED TO END AT NOON WED...AND THAT MAY BE HOLDING ONTO IT A BIT
TOO LONG AS MODELS SHOWING PCPN ENDING BY MID MORNING.  MAY END UP
NEEDING AN SNOW ADVY RWL-LAR-CYS AREAS MAINLY TUE NGT...LATER SHIFTS
CAN FINE TUNE THINGS HOWEVER.  GFS IS FASTER THAN NAM WITH THE NEXT
WEAK UPPER FEATURE DROPPING SSE ACROSS THE REGION WED NIGHT/THU.
GIVING THE NOD TO THE GFS FOR NOW...SO WILL KEEP SOME MINOR POPS AS
IS.  GFS CONTINUES TO SHOW A WARMING CHINOOK WIND PATTERN DEVELOPING
THU NIGHT INTO FRI MORNING AHEAD OF NEXT UPPER TROF DROPPING SE.
ASSOCIATED COLD FRONT PLOWS THROUGH THE AREA FRI AFTERNOON WITH A
CHANCE OF SOME RAIN AND SNOW SHOWERS.  GFS PAINTING A PRETTY COOL
SAT...HAVE TRENDED FORECAST HIGHS DOWN SOME...BUT IF GFS CORRECT IT
IS STILL NOT ENOUGH.  SOME LINGERING SNOW SHOWERS LINGER INTO SAT
NGT...WITH A GRADUAL WARMUP ON TAP FOR SUN AS UPPER RIDGE SHIFTS
INTO NV/ID AND UPPER JET PULLS AWAY FROM AREA IN NW FLOW ALOFT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WATCH  6 AM TUE TO NOON WED  ZNS 63..64..66.
NE...NONE.

&&

SHORT TERM...KMD
Hazardous weather outlook, Oct 16, 2:00 PM MDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MDT MON OCT 16 2006

WYZ063-066-171130-
SNOWY RANGE-LARAMIE RANGE-
200 PM MDT MON OCT 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTER STORM WARNING IS IN EFFECT FOR TUESDAY AND TUESDAY NIGHT.
SNOW WILL BEGIN EARLY TUESDAY MORNING WITH THE BRUNT OF THE STORM
EXPECTED TUESDAY AFTERNOON AND NIGHT. ABOVE 7500 FEET TOTAL SNOWFALL
IS EXPECTED TO BE FROM 8 TO 12 INCHES.

SCATTERED SNOW SHOWERS WILL OCCUR AT TIMES THURSDAY THROUGH
SATURDAY...WITH MORE NUMEROUS SNOW SHOWERS FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ066-171130-
NORTH LARAMIE RANGE-
200 PM MDT MON OCT 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SNOW ADVISORY IS IN EFFECT FOR TUESDAY AND TUESDAY NIGHT. SNOW WILL
BEGIN DURING THE DAY TUESDAY AND CONTINUE INTO TUESDAY NIGHT. TOTAL
SNOWFALL IS EXPECTED TO BE FROM 4 TO 8 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059>062-065-067>070-171130-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
200 PM MDT MON OCT 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STORM SYSTEM WILL MOVE ACROSS THE REGION TUESDAY INTO EARLY
WEDNESDAY MORNING.  IT WILL BRING SOME SNOW TO MUCH OF THE AREA
MAINLY LATE TUESDAY AFTERNOON AND NIGHT.  SNOWFALL COULD TOTAL 2 TO
5 INCHES FROM RAWLINS TO LARAMIE TO CHEYENNE...WITH 1 TO 2 INCHES
POSSIBLE ELSEWHERE.

THERE IS ANOTHER CHANCE OF SNOW FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-171130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
200 PM MDT MON OCT 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STORM SYSTEM WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY
NIGHT.  IT WILL BRING SOME SNOW TO MUCH OF THE PANHANDLE MAINLY
TUESDAY NIGHT INTO WEDNESDAY MORNING.  SNOWFALL OF 1/2 INCH TO 2
INCHES COULD OCCUR MAINLY OVER THE SOUTHERN HALF OF THE PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 9:12 PM MDTWinter Storm WatchCYS17 hr
Oct 16, 2:04 PM MDTSnow AdvisoryCYS38 hr

Nearby

Winter Storm Warnings in Wyoming, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.